It is currently Fri Aug 18, 2017 9:06 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Sat Mar 27, 2010 11:35 am 
Ok, this is gonna sound a little odd im sure. Im 24 years old and i've been on suboxone for a little over 10 months now. I just recently got back into playing Xbox. Well, every single time i play my adrenaline gets going and all the sudden i get this hot flash with the most extreme nausea. The nausea is to the point that i have too stop playing the game and it takes a good hour before the nausea somewhat goes away. It also tends too happen pretty much in any situation that my adrenaline gets too pumping. Even sometimes when im outside working and get hot or something. Like i said, i know this is a very different question but i guess im wanting to know if anyone has ever heard of this or has experienced this? Any feedback would be greatly appreciated. Thanks!! Have a great day being clean!! ~PEACE~


Top
  
 
 Post subject:
PostPosted: Sat Mar 27, 2010 1:45 pm 
I figured this was a really weird question lol.

"~You may have chosen a different route, but were still heading to the same destination~"


Top
  
 
 Post subject:
PostPosted: Sat Mar 27, 2010 2:35 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
I've never heard of anything like this. I know extra sweating or hot flashes sometimes go along with suboxone, but nothing like what you've described. You might want to ask your doc about it the next time you see her/him.

I'm sorry I can't be of more help.

Anyone else have a take on this?

Melissa

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sat Mar 27, 2010 2:42 pm 
Its ok. I really appreciate you responding. I knew it was a bit odd. Its like, i get really involved in the game and my adrenaline gets pumping and i all the sudden start too feel really hot and very nauseous. Im definitely gonna speak to my doctor next appointment. Thanks!!

"~You may have chosen a different route, but were still heading to the same destination~"


Top
  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group